USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 257-266.

Heteroclinic connections for a class of non-autonomous systems

L. Sanchez

We prove the existence of heteroclinic connections for a system of ordinary differential equations, with time-dependent coefficients, which is reminiscent of the ODE arising in connection with traveling waves for the Fisher equation. The approach is elementary and it allows in particular the study of the existence of positive solutions for the same system that vanish on the boundary of an interval $(t_0,+\infty)$.

Published January 8, 2001.
Math Subject Classifications: 34B15, 34C37.
Key Words: Heteroclinics, Fisher equation.

Show me the PDF file (130K), TEX file, and other files for this article.

Luis Sanchez
Universidade de Lisboa, Faculdade de Ciencias
Centro de Matematica e Aplicacoes Fundamentais
Avenida Professor Gama Pinto, 2
1649-003 Lisboa, Portugal
Return to the EJDE web page